# SDR 99ZZZX730

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199GA
- Make and model: Beech 1900C
- Aircraft serial: UB13
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIA/TPA - FLT 7405 - GEAR CIRCUIT BREAKER TRIPPED IN FLIGHT.  AIRCRAFT LANDED WITHOUT INCIDENT.  FERRIED AIRCRAFT TO MIA.  SERVICED HYDRAULIC SYSTEM WITH AIRCRAFT ON JACKS.  PERFORMED EXTENSION AND RETRACTION.  NO DEFECTS NOTED.
